# SDR IPXA2019092447193

- Difficulty date: September 12, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CMAIN CABIN SEAT TRACK AT STA. 5-10 RBL 8 IS CORRODED.REPAIRED CORRODED MAIN CABIN SEAT TRACK AT STA. 5-10 RBL 8 IAW MD-11 SRM 53-00-52 REPAIR 1, FIGURE 201. (MAJOR)
